# SDR DLM88001029

- Difficulty date: May 25, 2000
- Submitted: May 30, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 33,574 hours, 28,429 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Loose
- Location: Hyd Pressure
- Component: Line
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT HYD SYS QTY DECREASED TO 4 QTS.  RT HYD SYS TURNED OFF.  SECURED LOOSE HYD PRESS LINE IN RIGHT SIDE OF TAIL COMPARTMENT.
